# SDR K2DA20160107001

- Difficulty date: December 31, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N506PH
- Make and model: Hughes 369
- Aircraft serial: 0375E
- Aircraft time: 26,086 hours, 26,243 cycles
- Engine: Allsn 250C20
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Part serial: C700
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 998 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, AFTER THE DAYS FLIGHTS, ONE OF THE TAIL ROTOR BLADES WAS FOUND TO HAVE VARIOUS SPOTS, VARYING IN LENGTH FROM .5 INCHES TO 2 INCHES, WHERE THE LE WAS DELAMINATING FROM THE BLADE, PN 500P3100-105, SN C700.  WE TAP TEST THE LE DAILY.
